# SDR SWAA2024081425940

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,151 hours, 38,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR RECEPTACLE DOUBLER CRACKED AT LOWER EDGE. DAMAGE AREA IS L-1.0' X W-0.03125'.<[01] ACCOMPLISHED EA 24-153-02232. REF TSR 2024005780. OK TO CONTINUE PER TLD.
